# SDR UIEA2020022430310

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,299 hours, 24,926 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 9324G10675
- Condition: Failed
- Location: Boost Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

L FWD FUEL PUMP EICAS MESSAGE DISPLAYED AFTER TOUCHDOWN.( ITEM TRANSFERRED TO MDDR 125004 PER MEL 28-22-01. ITEM IS CAT C, DUE 04MAR20. MX ACTION C/W. ALL PLACARDS INSTALLED. MCC NOTIFIED.  LP 1048618 - ITEM M3: AS PER WD 28-22-11, REPLACED K10703 GFI RELAY. OPS TESTED LEFT FWD BOOST PUMP IAW AMM 28-22-00, TESTED OK. THIS CLEARS MDDR 125004. PLACARD REMOVED. )
